# SDR CALA2009042700221

- Difficulty date: April 26, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 31,506 hours, 11,235 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1124
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 500C RIGHT FRAME CRACKED BETWEEN STR 8-9 RT.  REPAIRED PER ECRA 5310-04933.
